Lower bounds for the solutions of a first-order linear homogeneous Volterra integro-differential equation
Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1508-1512
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_9_a9,
author = {S. Iskandarov},
title = {Lower bounds for the solutions of a first-order linear homogeneous {Volterra} integro-differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1508--1512},
year = {1995},
volume = {31},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_9_a9/}
}
TY - JOUR AU - S. Iskandarov TI - Lower bounds for the solutions of a first-order linear homogeneous Volterra integro-differential equation JO - Differencialʹnye uravneniâ PY - 1995 SP - 1508 EP - 1512 VL - 31 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_9_a9/ LA - ru ID - DE_1995_31_9_a9 ER -
S. Iskandarov. Lower bounds for the solutions of a first-order linear homogeneous Volterra integro-differential equation. Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1508-1512. http://geodesic.mathdoc.fr/item/DE_1995_31_9_a9/